Stories
Slash Boxes
Comments
NOTE: use Perl; is on undef hiatus. You can read content, but you can't post it. More info will be forthcoming forthcomingly.

All the Perl that's Practical to Extract and Report

The Fine Print: The following comments are owned by whoever posted them. We are not responsible for them in any way.
 Full
 Abbreviated
 Hidden
More | Login | Reply
Loading... please wait.
  • Anti-malarial drugs can have the same effect.
    They're probably not your problem, though. :)
    • Heh. It can also be caused by aspirin and loud music. I'm actually starting to suspect my computer, because I think it puts out a high-pitched whine which may be annoying my ears worse than I think.
      • by shanko (5004) on 2004.04.16 17:20 (#30155)
        This happens to me all the time and I accidently found out that it is not really ringing in the ears. Have you tried pluging your ears when it is really silent (usually at 1 am) ? If the ringing increases then it is what I am describing ...